Alert archive / New Hampshire / Frost Advisories in 2014
Frost Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 18, 2014, 4:13 PM EDT for Cheshire County, Hillsborough County, New Hampshire. It took effect at Sep 19, 2014, 1:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2014, 4:13 PM EDT (20:13 UTC)
- In effect from
- Sep 19, 2014, 1:00 AM EDT
- Expired
- Sep 19, 2014, 8:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 127 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258 WWUS71 KBOX 182013 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 413 PM EDT THU SEP 18 2014 ...PATCHY FROST POSSIBLE EARLY FRIDAY MORNING... NHZ011-015-190430- /O.NEW.KBOX.FR.Y.0003.140919T0500Z-140919T1200Z/ CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...PETERBOROUGH...WEARE 413 PM EDT THU SEP 18 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EDT FRIDAY. * LOCATION...NORTHERN CHESHIRE AND NORTHWEST HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE. * TEMPERATURES...LOWS WILL RANGE FROM THE LOWER TO MID 30S ACROSS NORTHERN CHESHIRE AND NORTHWEST HILLSBOROUGH COUNTIES TO THE UPPER 30S TO AROUND 40 ACROSS SOUTHERN PARTS OF THE COUNTIES. * TIMING...DURING THE EARLY MORNING HOURS ON FRIDAY. * IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR HARVESTED MAY BE DAMAGED BY TEMPERATURES APPROACHING FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
983 WWUS71 KBOX 190203 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1003 PM EDT THU SEP 18 2014 ...PATCHY FROST POSSIBLE EARLY MORNING... NHZ011-015-191015- /O.CON.KBOX.FR.Y.0003.140919T0500Z-140919T1200Z/ CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...PETERBOROUGH...WEARE 1003 PM EDT THU SEP 18 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EDT FRIDAY... * LOCATION...NORTHERN CHESHIRE AND NORTHWEST HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE. * TEMPERATURES...IN THE MID-UPPER 30S. * TIMING...DURING THE EARLY MORNING HOURS ON TOMORROW. * IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR HARVESTED MAY BE DAMAGED BY TEMPERATURES APPROACHING FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
636 WWUS71 KBOX 190742 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EDT FRI SEP 19 2014 ...PATCHY FROST POSSIBLE EARLY MORNING... NHZ011-015-191200- /O.CON.KBOX.FR.Y.0003.000000T0000Z-140919T1200Z/ CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...PETERBOROUGH...WEARE 342 AM EDT FRI SEP 19 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...NORTHERN CHESHIRE AND NORTHWEST HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE. * TEMPERATURES...IN THE MID 30S. * TIMING...THROUGH 8 AM. * IMPACTS...SENSITIVE VEGETATION WHICH IS NOT PROTECTED OR HARVESTED MAY BE DAMAGED BY TEMPERATURES APPROACHING FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
715 WWUS71 KBOX 191200 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 800 AM EDT FRI SEP 19 2014 NHZ011-015-191300- /O.EXP.KBOX.FR.Y.0003.000000T0000Z-140919T1200Z/ CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...JAFFREY...KEENE...PETERBOROUGH...WEARE 800 AM EDT FRI SEP 19 2014 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... TEMPERATURES HAVE RISEN TO THE MID 30S AFTER SUNRISE THIS MORNING. THE FROST ADVISORY HAS EXPIRED. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 18, 2:37 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 18, 2:37 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
237 PM EDT THU SEP 18 2014
.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE AREA TODAY...BUT MOISTURE IS
LIMITED SO IT WILL COME THROUGH DRY. COLD HIGH PRESSURE BUILDS
INTO NEW ENGLAND TONIGHT AND FRIDAY...POSSIBLY BRINGING A TOUCH OF
FROST TO THE INTERIOR. THE HIGH WILL MOVE OFFSHORE THROUGH THE
WEEKEND RESULTING IN A WARMUP. A COLD FRONT MOVES THROUGH ON
MONDAY...FOLLOWED BY COOLER WEATHER TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
210 PM UPDATE...
DRY COLD FRONT CONTINUES MOVE S OUT OF N NEW ENGLAND AT MIDDAY...
CROSSING INTO N MA AT 18Z. NOTING A FEW SHOWERS DEVELOPING ACROSS
THE MID HUDSON VALLEY FROM NEAR KALB TO KGFL WHICH ARE TENDING TO
DRY OUT AS THEY SHIFT E TOWARD THE WESTERN VT/MA BORDER OVER THE
LAST COUPLE OF HOURS AS SEEN ON LATEST NE REGIONAL MOSAIC RADAR
LOOP. A BLEND OF DIURNAL AND FRONTAL CLOUDS HAVE MOVED IN AND
DEVELOPED ACROSS CENTRAL AND NORTHERN AREAS THROUGH MIDDAY.
LOOKING AT VISIBLE SATELLITE TRENDS...APPEARS THE SOUTHERN EXTENT
OF THE FRONTAL CLOUDS ARE TENDING TO BREAK APART AS THEY SHIFT S
WHILE THE DIURNAL CLOUDS HAVE TAKEN OVER. MORE CLOUDS WILL WORK S
BEHIND THE FRONT. THESE ARE EXPECTED TO PUSH INTO S NH/N MA LATE
THIS AFTERNOON/THIS EVENING.
TEMPS HAVE RISEN TO THE MID 60S WELL INLAND TO LOWER-MID 70S
ACROSS S RI/SE MA AS WITH LIGHT NW WINDS...WHICH ARE TENDING TO
SHIFT TO A LIGHT SEA BREEZE ALONG THE E COAST GENERALLY FROM
BOSTON SOUTHWARD.
HAVE UPDATED GRIDS TO REFLECT CURRENT TRENDS AND INCORPORATED INTO
THE REMAINDER OF THE NEAR TERM FORECAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
CLEARING WILL TAKE PLACE THIS EVENING FROM N TO S AS CANADIAN HIGH
PRESSURE BUILDS ACROSS NEW ENGLAND AND SUBSIDENCE INCREASES BEHIND
DEPARTING UPPER TROUGH. THIS WILL SET STAGE FOR A COLD NIGHT AS
LOWS DROP BACK INTO 30S AND 40S...WITH TOUCH OF FROST POSSIBLE
ACROSS PARTS OF NW MA AND SW NH. PER COLLABORATION WITH
NEIGHBORING OFFICES THERE ARE A FEW CONCERNS WHICH MAY LIMIT
WIDESPREAD FROST...INCLUDING HOW FAST CLEARING OCCURS AND DO WINDS
DROP OFF ENOUGH TO ALLOW FROST FORMATION. GIVEN THESE CONCERNS WE
WILL HOLD OFF ON ISSUING ADVISORIES AND ALLOW DAY SHIFT TO GET A
BETTER LOOK.
HIGH PRESSURE REMAINS IN CONTROL FRI. ONSHORE FLOW COMBINED WITH
COOLER AIRMASS IN PLACE SHOULD KEEP AFTERNOON HIGHS IN 50S ALONG
IMMEDIATE COAST AND HIGHER TERRAIN TO MID 60S ELSEWHERE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
OVERVIEW AND MODEL PREFERENCES...
LONG RANGE IS LIKELY TO BE DEFINED BY UPPER LVL LONGWAVE TROF AND
ASSOCIATED CUTOFF LOW PRES EXTENDING OUT OVER HUDSON BAY AND
BAFFIN ISLAND. INITIALLY...THIS TROF IS SHUNTED TO THE N OF NEW
ENGLAND...AS MID LVL RIDGE MOVES TO THE E...YIELDING ZONAL FLOW.
THIS IS THE WEEKEND TIMEFRAME...AND THE RISING HEIGHTS AND MODEST
SW LOW LVL FLOW WILL LEAD TO MODERATE WARMING THROUGH SAT AND SUN.
HOWEVER...STRONG COLD SHORTWAVE ASSOCIATED WITH CP AIRMASS NEAR
ALASKA...WILL ONCE AGAIN DIG AND DEEPEN THE TROF ACROSS THE E
EARLY – MID NEXT WEEK...LEADING TO ANOTHER ROUND OF COOLER TEMPS
ACROSS THE REGION. FOR THE MOST PART...THESE SYNOPTIC SCALE
FEATURES ARE REASONABLY WELL AGREED UPON...AND THE 18.00Z GFS IS
NOW MORE IN LINE WITH ECMWF TIMING OF THE COLD FRONT ASSOCIATED
WITH THE EARLY WEEK WAVE. THEREFORE...FEEL A BLEND OF
DETERMINISTIC GUIDANCE IS A GOOD STARTING POINT.
DETAILS...
FRI NIGHT THROUGH SUN...
HIGH PRES WILL HOLD FAST ACROSS THE REGION...YIELDING AN INVERTED
RIDGE AS THE CENTER SHIFTS OFFSHORE THANKS TO CONFLUENT ZONAL FLOW
ALOFT. FRI NIGHT...WEAK PRES GRADIENT AND NEAR SKC SKIES MAY LEAD
TO ENOUGH RADIATIONAL COOLING IN NW MA AND SW NH VALLEYS FOR FROST
DEVELOPMENT. SOMETHING TO WATCH OVER THE NEXT 24-36 HOURS. FOR THE
REST OF THE WEEKEND...MODEST RETURN FLOW AND WARM ADVECTION LEAD
TO INCREASING H85 TEMPS FROM +11C SAT TO +14C SUN.
THEREFORE...HIGHS RANGE IN THE LOW-MID 70S SAT...THEN MID 70S TO
AROUND 80 ON SUN. PWAT VALUES LOOK TOO LOW AT THIS POINT TO
SUPPORT THE LIGHT QPF GFS CONTINUES TO SHOW EACH AFTERNOON...AND
WITH SUBSIDENCE IN PLACE BENEATH THE INVERTED RIDGE...WILL OPT TO
MAINTAIN A DRY FORECAST THROUGH MOST OF THE DAY SUN.
SUN NIGHT INTO MON...
COLD FRONT IS EXPECTED TO CROSS THE REGION AS LOW PRES MOVES
THROUGH SRN ON AND QC. MODEST PWAT VALUES AROUND 1.5 IN...RIGHT
EQUATORWARD REGION OF UPPER LVL JET STREAK AND MODEST LOW LVL
F-GEN ALL SUPPORT THE POSSIBILITY OF SHOWERS ACROSS THE REGION AS
THIS FRONT MOVES THROUGH. MODELS STARTING TO LINE UP ON
TIMING...MOVING IT THROUGH GENERALLY DURING THE AM HOURS MON. THIS
TIMING WILL LIMIT CONVECTIVE POTENTIAL AND SOUNDINGS LOOK
RELATIVELY STABLE...EVEN K VALUES REMAIN MOSTLY BELOW 30.
THEREFORE...SUSPECT MAINLY JUST WIDESPREAD -SHRA ACTIVITY TO MOVE
THROUGH DURING THE MORNING HOURS WITH GRADUAL IMPROVEMENT LATE DAY
MON. THIS TIMING WILL ALSO KEEP COASTAL LOW PRES OFFSHORE...SO QPF
VALUES SHOULD GENERALLY REMAIN BELOW A HALF INCH GIVEN CURRENT
THINKING.
TUE INTO THU...
THIS COLD FRONT WILL ALLOW MODERATELY COOL AIRMASS TO BEGIN TO
BUILD IN EARLY NEXT WEEK. IN FACT...GUIDANCE SUGGESTS THAT BY
TUE...546DM THICKNESS VALUES MAY APPROACH THE NW CORNER OF THE
FORECAST AREA ALONG WITH H85 TEMPS AROUND +2C. THEREFORE...UNDER
THE COOL NW FLOW AND COLD ADVECTION...HIGHS TUE MAY STRUGGLE TO
BREAK OUT OF THE 60S...WITH SOME 50S POSSIBLE. GRADUAL MODERATION
IS EXPECTED INTO WED AND THU...BUT WITH TEMPS STILL LEANING
SLIGHTLY BELOW NORMAL. THE HIGH MAY NOT CREST ACROSS THE REGION
UNTIL WED...ONLY MOVING SLIGHTLY E BY THU...SO SUSPECT MAINLY DRY
CONDITIONS PREVAIL.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH FRIDAY NIGHT/...HIGH CONFIDENCE.
THROUGH 00Z...VFR. WILL SEE SCT-BKN CLOUDS AT 4500-6000 FT THROUGH
00Z MAINLY FROM THE MASS PIKE NORTHWARD...THOUGH WILL PUSH S
TOWARD SUNSET /AROUND 23Z/ AS THE WEAK COLD FRONT MOVES ACROSS.
LOCAL SEA BREEZES ALONG THE E COAST WILL BECOME NE BY 22Z-23Z. MAY
SEE BRIEF LOCAL SPRINKLES AS FRONT PASSES MAINLY ACROSS THE
INTERIOR. NOT EXPECTING WET RUNWAYS.
TONIGHT...VFR. CLEARING SKIES FROM N-S AS FRONT PUSHES OFFSHORE.
N-NE WINDS MAY GUST TO 20-25 KT ALONG E COAST FROM BOSTON S TO
CAPE COD AND THE ISLANDS OVERNIGHT.
FRIDAY-FRIDAY NIGHT...VFR. NE WINDS GUSTING TO 20 KT EARLY FRI
ACROSS CAPE COD AND THE ISLANDS THEN DIMINISHING. E WINDS 10 KT
OR LESS LATE FRI...SHIFTING TO S-SE FRI NIGHT.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF. SEA BREEZE THROUGH 22Z-23Z.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...SATURDAY THROUGH MONDAY...
SATURDAY AND SUNDAY...HIGH CONFIDENCE.
MAINLY VFR THROUGH THE PERIOD ALTHOUGH SOME GROUND FOG IS POSSIBLE
SAT MORNING AND SUN MORNING AT TYPICALLY PRONE AIRPORTS. WINDS
MAINLY S-SW...WITH GUSTS AROUND 20 KT POSSIBLE SUN.
SUN NIGHT INTO MON...MODERATE CONFIDENCE.
COLD FRONT CROSSES THE REGION DURING THE MORNING HOURS MON.
SHOWERS AND POSSIBLY MVFR/IFR CONDITIONS MAY MOVE THROUGH WITH
THIS FRONT. OTHERWISE...IMPROVING BACK TO VFR BY LATE DAY MON.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH FRIDAY/...HIGH CONFIDENCE.
THROUGH 00Z...WEAK COLD FRONT CROSSES THE WATERS THIS AFTERNOON.
EXPECT NW WINDS WILL SHIFT TO N-NE. LONG GROUND SWELLS OF 3 TO 4
FT CONTINUE FROM DISTANT HURRICANE EDOUARD. MAY SEE BRIEF SWELLS
TO 5 FT ON THE OUTER WATERS S AND E OF CAPE COD AND NANTUCKET
WHICH SHOULD SLOWLY SUBSIDE.
TONIGHT...WILL SEE PRESSURE SURGE WORKING DOWN FROM THE N ACROSS
THE WATERS BEHIND THE COLD FRONT. EXPECT WIND GUSTS UP TO AROUND
25 KT...HIGHEST ACROSS THE EASTERN WATERS. SMALL CRAFT REMAINS IN
EFFECT FOR ALL WATERS EXCEPT BOSTON HARBOR...NARRAGANSETT BAY AND
BLOCK ISLAND SOUND.
FRIDAY...WINDS AND SEAS DIMINISH AS HIGH PRESSURE BECOMES
CENTERED OVER GULF OF MAINE...BUT WILL MAINTAIN SCA FOR OUTER
WATERS WHERE SEAS WILL TAKE TIME TO DROP BELOW 5 FT.
OUTLOOK...SATURDAY THROUGH MONDAY...MODERATE CONFIDENCE.
SATURDAY-SUNDAY...WINDS SWING AROUND TO SOUTHWEST WITH DAYTIME
GUSTS AROUND 20 KNOTS...POSSIBLY NEAR 25 KNOTS SUNDAY. SEAS WILL
REMAIN 2-4 FEET. A COLD FRONT APPROACHES LATE SUNDAY WITH A CHANCE
OF SHOWERS SUNDAY NIGHT.
MONDAY... A COLD FRONT CROSSES THE WATERS EARLY IN THE DAY. WEST
WINDS BEHIND THE FRONT WILL REMAIN LESS THAN 20 KNOTS. SEAS WILL
BUILD TO 5-7 FEET ON THE OUTER AND EXPOSED WATERS...AS A SOUTH SWELL
INCREASES TO 3-5 FEET. SMALL CRAFT ADVISORIES MAY BE NEEDED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT FRIDAY
FOR ANZ231>235-251-256.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EDT FRIDAY
FOR ANZ250-254-255.
&&
SYNOPSIS...DOODY/JWD
NEAR TERM...EVT
SHORT TERM...JWD
LONG TERM...WTB
AVIATION...DOODY/EVT
MARINE...DOODY/EVTHazardous weather outlook, Sep 18, 3:33 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 333 AM EDT THU SEP 18 2014 ANZ233-234-CTZ002>004-MAZ004>024-026-NHZ012-RIZ001>008-190745- VINEYARD SOUND-BUZZARDS BAY-HARTFORD CT-TOLLAND CT-WINDHAM CT- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 333 AM EDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>232-235>237-250-251-254>256-190745- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-RHODE ISLAND SOUND- NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 333 AM EDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002-003-NHZ011-015-190745- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 333 AM EDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY MAY BE NEEDED EARLY TOMORROW MORNING...AND POSSIBLY EVEN AGAIN SATURDAY MORNING FOR PORTIONS OF NORTHWESTERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Frost Advisories in New Hampshire, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.